# SDR DL764080187

- Difficulty date: February 11, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 26,007 hours, 7,993 cycles
- Engine: Pwa JT8D219
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273T11512
- Condition: Leaking
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CENTER HYDRAULIC QUANTITY DROPPED AT 28 PERCENT IN FLIGHT FL 300.  FOUND RT MLG RETRACT ACTUATOR LEAKING.  REPLACED ACT PER M/M LEAK CHECK GOOD.
